# SDR 06FDEA04048

- Difficulty date: November 20, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 3212 · Emergency Flotation Section
- Part: Support Fitting
- Part number: AEA7051501
- Condition: Dirty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR LT TRUNNION SUPPORT FITTING FWD BORE HOLE FOUND STAIN.  STAIN AT CENTER LANDING GEAR LT TRUNNION SUPPORT FITTING FWD BORE HOLE CLEANED UP AS PER SRM 53-40-00 FIGURE 15 VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
